# SDR CA110915004

- Difficulty date: September 12, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,032 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 20322008001
- Condition: Cracked
- Location: Nlg
- Part time: 2,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NOSE GEAR FORK WAS FOUND CRACKED JUST AFT OF NOSE FAIRING SUPPORT SCREW HOLE.  SCREW WAS FOUND INSTALLED AS RECOMMENDED BY MFG SERVICE INFORMATION LETTER NR SIL20C1-005.  A NEW FORK WAS INSTALLED.
